Accutane? Don’t Worry, It’s Only a Side Effect
A simple case of acne can lead to a prescription that can end or ruin your life.
Here is an email I received from a 22 year old musician:
Thank you for following up with me, and yes, please do include my experience with Accutane in the newsletter.
I only took Accutane for 2 weeks, but if I had continued taking it, I would probably not be here to write this email. From pill 1, my stomach roared and gurgled and I felt nauseous. I have struggled with IBS-C and internal dryness ever since.
When I took pill 3, I felt like “hands” had wrapped around my brain. I could feel the distance between my brain and skull fill up with pressure. The following days, I had terrible mood swings.
I fell asleep for three days after pill 5, and woke up to a nightmare world. I was angry at everyone, anxious, and vicious towards my friends. I felt like everyone was talking about me from behind my back, and thought everything anyone did was dumb or stupid.
After week 1, I called my dermatologist and tried to explain what was happening. She told me that none of my “symptoms” were “side effects” of Accutane, and that something else must be causing my reaction. She told me to give it another week. After two weeks, I was talking about suicide to a friend, and he insisted I get off Accutane. I almost punched him out for saying so, I was so angry.
It’s now been 1.5 years since I ended my 2 week treatment of Accutane. I have been to over 20 local doctors to try to understand why my IBS-C, Depression, Mental Confusion, Body Aches, Extreme Tiredness, Mood Swings, Migraine Headaches, and Severe Dryness persist. I have finally found a pain care doctor who has diagnosed me with Chronic Fatigue Syndrome, and Reactive Hypoglycemia as a symptom of Severe Adrenal Fatigue, which he is convinced started when I was taking Accutane. I have toxic levels of Vitamin A, and my cholesterol has tripled since taking Accutane.
I’m 22, have dropped out of college to focus on my health. I maintain a ketogenic diet, take 40 supplements daily, to try and restore vitamin deficiencies that have shown up in lab work, and even though I am muscular, I have difficult walking half a mile without feeling exhausted. I’ve experienced intense panic attacks, and struggle nightly with insomnia. I’m asocial, and have been apologetic to friends my over one year of social absence / health issues.
None of these symptoms were ever an issue before Accutane, in fact, I was a confident musician and social butterfly with an intimate network of close friends.
I feel like my life has been in shambles since Accutane, but I’m determined as ever to do what it takes to rebuild my nervous system, and re-approach life with an optimistic ferocity that will make up for time lost.
Please keep me in your prayers as I have several neurology appointments this week, and have several more months of toxicity purification to go. Stay strong, and stay aware of what lifestyle choices can make you or break you.
There is a Real Food answer to your health concerns.
Don’t let your doctor simply mask your symptoms with a drug. Determine to look for the root cause.
Acne is not an Accutane deficiency – if you would like help, contact me.
Read more here about dietary suggestions, supplements and more to help with acne.
You will be amazed how great your skin will look once you learn how to restore your health through diet and lifestyle changes.
Secrets to help you Now! Weight Loss, Energy, Brain Power Boosters!December 10th, 2018
Getting the Toxins out of Your Skin CareNovember 29th, 2018
They Want Your GallbladderNovember 21st, 2018
Exposing the truth about Scentsy, Wax Melts and CandlesNovember 15th, 2018
Powerful ElderBerry Syrup for Cold, Flu, Respiratory InfectionsNovember 11th, 2018